How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 15941
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

I'm recently diagnosed with AFib and in the night I felt a

Customer Question

I'm recently diagnosed with AFib and in the night I felt a vein below/under my right breast enlarged and painful for about 30 minutes. I'm on Xarelto blood thinner, blood pressure med, and heart rate med.
JA: Do you know if your family has a history of heart disease? In general, how would you describe your health lately?
Customer: Yes, my dad had heart disease. My health lately has been good until the AFib issue. I was on a blood pressure med prior to the diagnosis (1 week ago).
JA: Anything else in your medical history you think the doctor should know?
Customer: We reduced the previous blood pressure med one month ago because I was getting dizzy anytime I bent over. I think I wasn't aware that my blood pressure had crept back up after the dose was lowered and I believe that may have caused the AFib.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 3 months ago.
Category: Health
Expert:  DIEGO BONILLA replied 3 months ago.


This is Dr. Bonilla, experienced in Internal Medicine, Pulmonary and Critical Care.

I understand your concerns. The vein that you felt under your right breast is a non specific finding and is unlikely to be related to the Afib. Afib can cause palpitations and sometimes discomfort on the chest related to palpitations. At the moment you are on anticoagulation and this is the right treatment. Please rate my answer. Let me know if you have any other questions.


Expert:  A. Schuyler, NP replied 3 months ago.


Did you still need more information about this?

Best regards,